# SDR USAA2012010500008

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 9,904 hours, 3,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0105
- Condition: Low Pressure
- Location: R4 Door
- Part time: 9,904 hours, 3,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE NEEDS SERVICING.  SERVICED R4 DOOR ASSIST BOTTLE AS REQUIRED.
